Regularity for minimizers of certain degenerate functionals with non-standard growth conditions

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)363-372
Number of pages10
JournalCommunications in Partial Differential Equations
Volume16
Issue number2-3
DOIs
Publication statusPublished - 1991 Jan 1

Fingerprint

Nonstandard Growth Conditions
Minimizer
Regularity

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{e8f3c800f41842dfbf258b087718c4dc,
title = "Regularity for minimizers of certain degenerate functionals with non-standard growth conditions",
author = "Choe, {Hi Jun}",
year = "1991",
month = "1",
day = "1",
doi = "10.1080/03605309108820762",
language = "English",
volume = "16",
pages = "363--372",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "2-3",

}

Regularity for minimizers of certain degenerate functionals with non-standard growth conditions. / Choe, Hi Jun.

In: Communications in Partial Differential Equations, Vol. 16, No. 2-3, 01.01.1991, p. 363-372.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularity for minimizers of certain degenerate functionals with non-standard growth conditions

AU - Choe, Hi Jun

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000968699&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000968699&partnerID=8YFLogxK

U2 - 10.1080/03605309108820762

DO - 10.1080/03605309108820762

M3 - Article

VL - 16

SP - 363

EP - 372

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 2-3

ER -